Show simple item record

A Stochastic Order of Shape Variability with an Application to Cell Nuclei Involved in Mastitis

dc.contributor.authorCarleos Artime, Carlos Enrique 
dc.contributor.authorLópez Díaz, María Concepción 
dc.contributor.authorLópez Díaz, Miguel 
dc.date.accessioned2013-01-30T10:19:11Z
dc.date.available2013-01-30T10:19:11Z
dc.date.issued2010
dc.identifier.citationJournal of Mathematical Imaging and Vision, 38(2), p. 95-107 (2010); doi:10.1007/s10851-010-0215-5spa
dc.identifier.issn0924-9907
dc.identifier.urihttp://hdl.handle.net/10651/10495
dc.format.extentp. 95-107spa
dc.language.isoeng
dc.relation.ispartofJournal of Mathematical Imaging and Visionspa
dc.sourceWOKspa
dc.titleA Stochastic Order of Shape Variability with an Application to Cell Nuclei Involved in Mastitiseng
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20100426spa
dc.identifier.doi10.1007/s10851-010-0215-5
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1007/s10851-010-0215-5spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record